# SDR DALA2021052402872

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 49,983 hours, 33,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B FUELING PANEL O/B SIDE PREVIOUS DAMAGE TO WEB WHERE AFT HINGE PIN MADE CONTACT. MARKED. NRC 001-0356:5740-2002/003 00119: REPAIRED PER ER/A 591558-14 REV A. CLOSING REQUIREMENTS RII: INSPECTOR 00450401. (LP #1815751 )
